About this Journal Submit a Manuscript Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 692645, 4 pages
http://dx.doi.org/10.1155/2013/692645
Research Article

Another Note on Dilworth's Decomposition Theorem

Erasmus University Rotterdam, P.O. Box 1738, 3000 DR Rotterdam, The Netherlands

Received 8 June 2012; Accepted 9 November 2012

Academic Editor: Stefan Richter

Copyright © 2013 Wim Pijls and Rob Potharst. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Dilworth, “A decomposition theorem for partially ordered sets,” Annals of Mathematics, vol. 51, pp. 161–166, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. R. Fulkerson, “Note on Dilworth's decomposition theorem for partially ordered sets,” Proceedings of the American Mathematical Society, vol. 7, no. 4, pp. 701–702, 1956. View at MathSciNet
  3. F. Galvin, “A proof of Dilworth's chain decomposition theorem,” American Mathematical Monthly, vol. 101, no. 4, pp. 352–353, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. A. Perles, “A proof of Dilworth's decomposition theorem for partially ordered sets,” Israel Journal of Mathematics, vol. 1, no. 2, pp. 105–107, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. H. Tverberg, “On Dilworth's decomposition theorem for partially ordered sets,” Journal of Combinatorial Theory, vol. 3, no. 3, pp. 305–306, 1967. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. R. H. Moehring, “Algorithmic aspects of comparability graphs and interval graphs,” in Graphs and Order, pp. 41–101, Reidel, Dordrecht, The Netherlands, 1985. View at Zentralblatt MATH · View at MathSciNet
  7. A. A. Benczur, “Pushdown-reduce: an algorithm for connectivity augmentation and poset covering problems,” Discrete Applied Mathematics, vol. 129, no. 2-3, pp. 233–262, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Felsner, V. Raghavan, and J. Spinrad, “Recognition algorithms for orders of small width and graphs of small Dilworth number,” Order, vol. 20, no. 4, pp. 351–364, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Ikiz and K. Vijay Garg, “Online algorithms for Dilworth's chain partition,” Tech. Rep., Parallel and Distributed Systems Laboratory, Department of Electrical and Computer Engineering, University of Texas at Austin.
  10. G. V. Jourdan, J. X. Rampon, and C. Jard, “Computing on-line the lattice of maximal antichains of posets,” Rapport de Recherche 2271, Inria, Paris, France, 1994.
  11. H. A. M. Daniels and M. Velikova, “Derivation of monotone decision models from noisy data,” IEEE Transactions on Systems, Man, and Cybernetics Part A, vol. 36, no. 5, pp. 705–710, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Rademaker, B. de Baets, and H. de Meyer, “Optimal monotone relabelling of partially non-monotone ordinal data,” Optimization Methods and Software, vol. 27, no. 1, pp. 17–31, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Ciurea and L. Ciupalâ, “Sequential and parallel algorithms for minimum flows,” Journal of Applied Mathematics and Computing, vol. 15, no. 1-2, pp. 53–75, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. R. K. Ahuja, T. L. Magnanti, and J. B. Orlin, Network Flows: Theory, Algorithms, and Applications, Prentice Hall, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  15. A. Schrijver, Combinatorial Optimization, Polyhedra and Efficiency, Springer, New York, NY, USA, 2003.